# SDR AALA20060474

- Difficulty date: July 22, 2006
- Submitted: July 27, 2006
- Operation: Air carrier
- Aircraft: N640A
- Make and model: Boeing 757223
- Aircraft serial: 24598
- System (JASC): 2613 · Overheat Detection
- Part: Switch
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MIA - RECEIVED A BRIEF RIGHT ENGINE FIRE LIGHT/BELL AND A STATUS RIGHT ENGINE OVERHEAT TURBINE DETECTION 2.  RETURNED TO MIA AND LANDED WITHOUT INCIDENT.  AIRCRAFT TAKEN OUT OF SERVICE FOR EVALUATION.  REPLACED NUMBER 2 ENGINE TURBINE OVERHEAT DETECTION SWITCH.  SYSTEM GROUND CHECKED NORMAL OPERATION.
